lindsey (luxuria) wrote in vaginapagina,
lindsey
luxuria
vaginapagina

Life after unwanted body hair from birth control?

I've only been taking Alesse for a month and it's been great for past problems that make me reluctant about taking HBC (mood disturbances, fatigue, weight gain, reduced libido) and it would be my perfect pill, except it's made my skin and hair go wild. It's even improved genital sensation for me, which is the opposite of the other pills I've tried. The acne I'm getting under control, but at the rate I'm getting new, dark body hair over the course of this month, I'm going to look like a caveman in 6 if I keep taking it. I'm already on 100mg of spironolactone from my dermatologist which is an antiandrogen so I'd hate to see what Alesse would have done to me *without* it. I could tough out the greasies on my face, but as soon as I saw the dark hair on the back of my thighs and started picking neck hairs I was done. I'm on my placebo week now and seeing my GP about switching brands but my question is whether this new body hair is here to stay. Is not taking the Alesse any more enough to make the hair go away or is it one of those things where once it's triggered in your body, you're stuck with it? Higher spiro doses and the very antiandrogenic bcps are what make me depressed/fatigued/etc so that's not a very pleasant option for me if so :(
I don't know whether switching to a similar pill like Loestrin would keep me down the same path of getting visibly worse over little time, but it's frustrating that Alesse still ticks so many of the right boxes - it's just that one huge, screaming dealbreaker.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments